Mar 30, 2006
Dear Dr Wohl, Many thanks for your prompt reply. As to your concerns. The CD4 count was 290 and VL 300000. This is his medication: Once daily:2 pills of Reyataz. 1 pill of Norvir.1 pill of Truvada. Your opinion on this medication will be welcomed. Once again thank you for your support. Ticko
| Response from Dr. Wohl
I have pasted your original question and my response below for others to read. The combo you list is a good one. It is once a day and has been found to be effective and well-tolerated in people starting HIV therapy.
Dear Forum Experts, A friend of mine has been asked to join a Research Group.These are the options for him to choose between.Kindly give us your comments on what to choose: 1.Kaletra+ 2 Nucleoside anagolues 2.Reyataz+Norvir+ 2 Nucloeside analogues 3.Stocrin+ 2 Nucleosside analogues
Your swift comments will be most appreciated. Thank you in advance Ticko Stockholm Sweden
Response from Dr. Wohl:
I assume this is for those who have not previously received HIV therapy. This seems to be a great study. The three study arms are each potent and commonly used combinations.
There are other important factors to consider such as whether medication is provied for free, what T-cell count does your friend have (if he has a very high count it may be premature to start therapy), what are the nucelosides?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Unprotected Anal Sex Without Ejaculation Risk Of Getting HIV
- Is Bronchitis A Symptom Of Acute HIV Infection?
- Is Chest Cold A Symptom Of Acute HIV Infection?
- Can You Get AIDS From Touching An Open Scab?
- Anal Warts After Deep Kissing Worried I Have HIV
- Bloody Urine After Lap Dance Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.